# SDR 4EZF22071531ZV

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N31ZV
- Make and model: Lear 31A
- Aircraft serial: 127
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Efis
- Part number: 066031373300
- Part serial: 2285
- Condition: Inoperative
- Location: Co Pilot
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM TNCC (CURACAO) TO TNCM (ST MAARTEN) CREW NOTICED A BURNING SMELL & NOTICED CO-PILOT'S TOP PFD BLANK. PFD CB POPPED. FLIGHT CREW DECIDED TO RETURN TO TNCC OUT OF SAFETY PRECAUTION. AFTER ARRIVAL MAINTENANCE DETERMINED THAT THE CO-PILOT'S PFD FAILED. THE TOP CO-PILOT'S PFD & THE MFD WERE SWAPPED AND THE MFD WAS DEFERRED AS PER THE FAA APPROVED MEL 34-30, CATEGORY C. AIRCRAFT WAS DISPATCHED WITHOUT ANY FURTHER ISSUES.
